MAUDE Adverse Event Report: WRIGHTS LANE: SYNTHES USA PRODUCTS LLC 1.5MM TI EXTENDED H-PLATE/ RIGHT; PLATE,FIXATION,BONE

WRIGHTS LANE: SYNTHES USA PRODUCTS LLC 1.5MM TI EXTENDED H-PLATE/ RIGHT; PLATE,FIXATION,BONE
Model Number 446.482
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is unknown.Date of implant is unknown.Device is not expected to be returned for manufacturer review/investigation.(b)(4).Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient the patient was initially implanted with the plate and eight (8) cortex screws on an unknown date to treat a fracture on one unknown finger on the right hand.Subsequently, during a karate practice, patient punched someone and fractured the same bone at the base of the implant.The surgeon decided to revise the patient to another plate.Patient underwent revision surgery on (b)(6) 2018.During the revision, surgeon removed one (1) 1.5 mm ti extended h-plate/ right and eight (8) 1.5 mm cortex screws.Patient was revised to an unknown construct including one (1) 1.5 mm ti extended h-plate/ right.The revision surgery was completed successfully without any untoward incidents.The patient was reported to be stable.This report is for one (1) 1.5 mm ti extended h-plate/right.This is report 1 of 2 for (b)(4).

Brand Name
1.5MM TI EXTENDED H-PLATE/ RIGHT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE: SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7260551
Report Number2939274-2018-50578
Device Sequence Number13758764
Product Code HRS
UDI-Device Identifier10886982223685
UDI-Public(01)10886982223685(10)LOT#UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number446.482
Device Catalogue Number446.482
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/19/2018
Initial Report FDA Received Date02/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient Weight84